# SDR FDEA201706191697

- Difficulty date: June 19, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 79,950 hours, 14,517 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Condition: Cracked
- Location: Rt Wing Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED L/E INTERNAL SKIN SUPPORT BEADED DOUBLER FOUND CRACKED AT XOS 617.  REPAIRED IAW SRM 57-40-02-2R, FIGURE 203, REPAIR 15. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
